|RASH induced by PI/Antiviral
May 13, 2007
Prior to receiving your response to my question regarding rashes and HIV medications, I contacted my HIV Specialist and was advised to immediately stop taking the meds. I am currently taking Zertel, an antihistamine and using a topical antihistamine as well. Thanks for the good guidance you continue to provide.
| Response from Dr. Frascino
You're welcome! Hopefully your HIV specialist also scheduled an appointment so that together you can develop a new plan of action for restarting a new or modified HAART regimen.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Purple Spots A Sign Of Acute HIV Infection?
- Is Runny Nose An Acute Symptom Of HIV?
- Black Spots After Sharing Dildos Worried I Have HIV
- Blisters After Kissing Cut On Lip Worried I Have HIV
- Cold Feet After Sucking Penis Worried I Have HIV
- Enlarged Lymph Nodes After Kissing Cold Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.